# SDR EIA2006211

- Difficulty date: August 14, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER NR 3 PYLON I/B STA 182.  CRACK STOP DRILLED AND REPAIR AS PER SRM, 54-10-03, 01, 02.
